# SDR AMTA200600732

- Difficulty date: December 14, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N301TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28239
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 5772
- Condition: Unserviceable
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

PACK LIGHT COMES ON UNEXPECTEDLY DURING MASTER CAUTION RECALL.  AT CRUISE FL370 BRIEF ACRID SMELL IN COCKPIT (20 SECONDS) FOLLOWED BY A CALL FROM THE SENIOR F/A SAYING THE PASSENGERS OVER THE WING AREA RT S.  REMOVED AND REPLACED TEMPERATURE CONTROL VALVE IAW MM.  OPS CHECK GOOD.  (K)
